# SDR AALA20001525

- Difficulty date: September 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 1 STATION 796.  REMOVED DAMAGED SECTION, SPLICED IN NEW SECTION PER SRM 53-05 PART 1.  (M)
